# SDR SWIA202055771

- Difficulty date: December 14, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3102529
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL ASSY LBL41 TO LBL45 LFS560 HAS CORROSION    (C-CHECK) RO 2/1/2021    REMOVED AND REPLACED LH TENSION STRAP IAW CRJ 200 SRM 51-42-06
